Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/44243
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Harjani, J. | en_US |
dc.contributor.author | Rocha, J. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.date.accessioned | 2018-11-21T21:21:10Z | - |
dc.date.available | 2018-11-21T21:21:10Z | - |
dc.date.issued | 2015 | en_US |
dc.identifier.issn | 1584-2851 | en_US |
dc.identifier.other | Scopus | - |
dc.identifier.uri | http://hdl.handle.net/10553/44243 | - |
dc.description.abstract | In this paper, we present a result about the existence of a generalized coupled fixed point in the space C[0; 1]. Moreover, as an application of the result, we study the problem of existence and uniqueness of solution in C[0; 1] for a general system of nonlinear functional-integral equations with maximum. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Carpathian Journal of Mathematics | en_US |
dc.source | Carpathian Journal of Mathematics [ISSN 1584-2851], v. 31 (3), p. 333-337, (2015) | en_US |
dc.subject | 120299 Otras (especificar) | en_US |
dc.subject.other | Coupled fixed point | en_US |
dc.subject.other | Systems of functional-integral equations | en_US |
dc.subject.other | Teoría del punto fijo | en_US |
dc.title | On a generalized coupled fixed point theorem in C[0; 1] and its application to a class of coupled systems of functional-integral equations | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.scopus | 84982204067 | - |
dc.identifier.isi | 000365554200009 | - |
dc.contributor.authorscopusid | 26032169000 | - |
dc.contributor.authorscopusid | 55938905900 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.identifier.eissn | 1843-4401 | - |
dc.description.lastpage | 337 | en_US |
dc.identifier.issue | 3 | - |
dc.description.firstpage | 333 | en_US |
dc.relation.volume | 31 | en_US |
dc.investigacion | Ciencias | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 1541639 | - |
dc.contributor.daisngid | 3562370 | - |
dc.contributor.daisngid | 298123 | - |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:Harjani, J | - |
dc.contributor.wosstandard | WOS:Rocha, J | - |
dc.contributor.wosstandard | WOS:Sadarangani, K | - |
dc.date.coverdate | 2015 | en_US |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,344 | |
dc.description.jcr | 0,61 | |
dc.description.sjrq | Q2 | |
dc.description.jcrq | Q3 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-3154-6773 | - |
crisitem.author.orcid | 0000-0002-3243-8256 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Harjani Saúco, Jackie Jerónimo | - |
crisitem.author.fullName | Rocha Martín, Juan | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Colección: | Artículos |
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.